Alert archive / Texas / Dense Fog Advisories in 2015

Dense Fog Advisory 21, NWS Austin/San Antonio, TX

December 24, 201513 counties in Texas

NWS Austin/San Antonio, TX issued this dense fog advisory at Dec 24, 2015, 3:27 AM CST for 13 counties in Texas. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2015, 3:27 AM CST (09:27 UTC)
Expired
Dec 24, 2015, 10:00 AM CST
In force
7 hr
Issued by
NWS Austin/San Antonio, TX

Counties Atascosa County, TX, Bastrop County, TX, Bexar County, TX, Caldwell County, TX, DeWitt County, TX, Fayette County, TX, Frio County, TX, Gonzales County, TX, Guadalupe County, TX, Karnes County, TX, Lavaca County, TX, Lee County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 39 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
-139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

638 
WWUS74 KEWX 240927
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
327 AM CST THU DEC 24 2015

TXZ222-224-225-241500-
/O.NEW.KEWX.FG.Y.0021.151224T0927Z-151224T1500Z/
KARNES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...KARNES CITY...CUERO...HALLETTSVILLE
327 AM CST THU DEC 24 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* VISIBILITY...AREAS OF ONE QUARTER MILE OR LESS WILL BE LIKELY.

* IMPACTS...OPERATION OF MOTOR VEHICLES WILL BE DIFFICULT WITH THE
  REDUCED VISIBILITIES. PLEASE SLOW DOWN AND USE CAUTION ON THE
  ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ALLEN
4 follow-up statements
220 
WWUS74 KEWX 241235
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
635 AM CST THU DEC 24 2015

TXZ209-221-223-241500-
/O.EXA.KEWX.FG.Y.0021.000000T0000Z-151224T1500Z/
FAYETTE-WILSON-GONZALES-
INCLUDING THE CITIES OF...LA GRANGE...FLORESVILLE...GONZALES
635 AM CST THU DEC 24 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* VISIBILITY...AREAS OF ONE QUARTER MILE OR LESS WILL BE LIKELY.

* IMPACTS...OPERATION OF MOTOR VEHICLES WILL BE DIFFICULT WITH 
  THE REDUCED VISIBILITIES. PLEASE SLOW DOWN AND USE CAUTION ON 
  THE ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

TXZ222-224-225-241500-
/O.CON.KEWX.FG.Y.0021.000000T0000Z-151224T1500Z/
KARNES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...KARNES CITY...CUERO...HALLETTSVILLE
635 AM CST THU DEC 24 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* VISIBILITY...AREAS OF ONE QUARTER MILE OR LESS WILL BE LIKELY.

* IMPACTS...OPERATION OF MOTOR VEHICLES WILL BE DIFFICULT WITH 
  THE REDUCED VISIBILITIES. PLEASE SLOW DOWN AND USE CAUTION ON 
  THE ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

ALLEN
242 
WWUS74 KEWX 241353
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
753 AM CST THU DEC 24 2015

TXZ222-224-225-241500-
/O.CAN.KEWX.FG.Y.0021.000000T0000Z-151224T1500Z/
KARNES-DE WITT-LAVACA-
INCLUDING THE CITIES OF...KARNES CITY...CUERO...HALLETTSVILLE
753 AM CST THU DEC 24 2015

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED
THE DENSE FOG ADVISORY. 

VISIBILITY HAS IMPROVED TO 3 TO 5 MILES.

$$

TXZ193-194-207-208-219-220-241500-
/O.EXA.KEWX.FG.Y.0021.000000T0000Z-151224T1500Z/
BASTROP-LEE-GUADALUPE-CALDWELL-FRIO-ATASCOSA-
INCLUDING THE CITIES OF...BASTROP...GIDDINGS...SEGUIN...
LOCKHART...PEARSALL...PLEASANTON
753 AM CST THU DEC 24 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* VISIBILITY...AREAS OF ONE QUARTER MILE OR LESS WILL BE LIKELY.

* IMPACTS...RAPIDLY CHANGING AND LOW VISIBILITY WILL MAKE DRIVING
  DIFFICULT AT NORMAL SPEEDS. PLEASE SLOW DOWN AND USE CAUTION ON
  THE ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

TXZ209-221-223-241500-
/O.CON.KEWX.FG.Y.0021.000000T0000Z-151224T1500Z/
FAYETTE-WILSON-GONZALES-
INCLUDING THE CITIES OF...LA GRANGE...FLORESVILLE...GONZALES
753 AM CST THU DEC 24 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* VISIBILITY...AREAS OF ONE QUARTER MILE OR LESS WILL BE LIKELY.

* IMPACTS...RAPIDLY CHANGING AND LOW VISIBILITY WILL MAKE DRIVING
  DIFFICULT AT NORMAL SPEEDS. PLEASE SLOW DOWN AND USE CAUTION ON
  THE ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$
756 
WWUS74 KEWX 241429
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
829 AM CST THU DEC 24 2015

TXZ205-241600-
/O.EXB.KEWX.FG.Y.0021.000000T0000Z-151224T1600Z/
BEXAR-
INCLUDING THE CITY OF...SAN ANTONIO
829 AM CST THU DEC 24 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

* VISIBILITY...AREAS OF ONE QUARTER MILE OR LESS WILL BE LIKELY.

* IMPACTS...RAPIDLY CHANGING AND LOW VISIBILITY WILL MAKE 
  DRIVING DIFFICULT AT NORMAL SPEEDS. PLEASE SLOW DOWN AND USE 
  CAUTION ON THE ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

TXZ193-194-207>209-219>221-223-241600-
/O.EXT.KEWX.FG.Y.0021.000000T0000Z-151224T1600Z/
BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-
GONZALES-
INCLUDING THE CITIES OF...BASTROP...GIDDINGS...SEGUIN...
LOCKHART...LA GRANGE...PEARSALL...PLEASANTON...FLORESVILLE...
GONZALES
829 AM CST THU DEC 24 2015

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* VISIBILITY...AREAS OF ONE QUARTER MILE OR LESS WILL BE LIKELY.

* IMPACTS...RAPIDLY CHANGING AND LOW VISIBILITY WILL MAKE 
  DRIVING DIFFICULT AT NORMAL SPEEDS. PLEASE SLOW DOWN AND USE 
  CAUTION ON THE ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$
307 
WWUS74 KEWX 241558
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
958 AM CST THU DEC 24 2015

TXZ193-194-205-207>209-219>221-223-241700-
/O.EXP.KEWX.FG.Y.0021.000000T0000Z-151224T1600Z/
BASTROP-LEE-BEXAR-GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-
GONZALES-
INCLUDING THE CITIES OF...BASTROP...GIDDINGS...SAN ANTONIO...
SEGUIN...LOCKHART...LA GRANGE...PEARSALL...PLEASANTON...
FLORESVILLE...GONZALES
958 AM CST THU DEC 24 2015

...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

VISIBILITY WILL CONTINUE TO IMPROVE AS FOG GRADUALLY LIFTS.

$$

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this dense fog advisory went out at Dec 23, 10:41 PM CST, 4 hours 46 minutes earlier.

Area forecast discussion, Dec 23, 10:41 PM CST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1041 PM CST WED DEC 23 2015

.AVIATION...
LIGHT AND VARIABLE WINDS ARE EXPECTED TO PREVAIL OVERNIGHT WITH
FEW/SCATTERED HIGH CLOUDS PASSING OVERHEAD. SURFACE WINDS SHOULD
BECOME EASTERLY THEN NORTHERLY TOMORROW WITH SPEEDS 10 KNOTS OR
LESS. MODELS ARE SHOWING THE LOWER LEVELS OF THE ATMOSPHERE
QUICKLY SATURATING AROUND 06Z TOMORROW NIGHT AND HAVE INTRODUCED
MVFR/IFR CEILINGS FOR THE I-35 TAF SITES AROUND 05-06Z. THERE IS
A SMALL CHANCE OF RAIN TOMORROW NIGHT AS WELL BUT THIS SHOULD
MAINLY BE EAST OF THE TERMINALS AND WILL NOT MENTION ANYTHING AT
THIS TIME.

&&

PREV DISCUSSION... /ISSUED 318 PM CST WED DEC 23 2015/

SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...WARM AFTERNOON
TODAY...AND AS OF THIS WRITING RECORD HIGH TEMPERATURES HAVE BEEN
TIED FOR THIS DAY AT SAT/AUS. THE DRY AIR IN PLACE AND MARGINALLY
GUSTY WIND HAS ALSO LED TO ELEVATED FIRE WEATHER CONDITIONS ACROSS
PORTIONS OF THE HILL COUNTRY. THE WIND WILL DIMINISH THIS EVENING
LEADING TO A TRANQUIL NIGHT. LOW LEVEL RETURN FLOW WILL SET UP
LATE THURSDAY WITH A FEW SHOWERS POSSIBLE ACROSS EASTERN COUNTIES.
SOME FOG WILL ALSO BE POSSIBLE LATE CHRISTMAS EVE INTO CHRISTMAS
MORNING.

LONG TERM (FRIDAY THROUGH WEDNESDAY)...A WARM CHRISTMAS DAY
ACROSS SOUTH-CENTRAL TEXAS...WITH HIGHS INTO THE UPPER 70S TO LOW
80S...BUT SHY OF RECORDS. DEEPENING TROUGH ACROSS THE GREAT BASIN
AND INITIAL LEE SIDE CYCLOGENESIS WILL CONTINUE THE SOUTHERLY LOW
FLOW AND LOW LEVEL MOISTURE ADVECTION. ISOLATED STREAMER SHOWERS
WILL BE POSSIBLE CHRISTMAS DAY AND NIGHT ACROSS CENTRAL AND
EASTERN AREAS.

A POTENT UPPER LEVEL LOW WILL DEEPEN THROUGH THE DESERT SOUTHWEST
AND NORTHWEST MEXICO ON SATURDAY AND BY SATURDAY NIGHT THE DEEP
UPPER LEVEL LOW APPROACHES THE BIG BEND...WITH 500MB CENTER OF
542-545DM FORECAST BY GFS AND ECMWF. STRONG HEIGHT FALLS AHEAD OF
THE SYSTEM ACROSS SOUTH-CENTRAL TEXAS AND 40-50 KT STRENGTHENING
LOW LEVEL JET WILL LEAD TO THE DEVELOPMENT OF SHOWERS ACROSS THE
AREA DURING THE DAY ON SATURDAY. FORECAST MODELS SOUNDINGS ARE
SHOWING A CAP AROUND 800MB INITIALLY IN PLACE. HOWEVER BY
SATURDAY NIGHT THE CAP DOES WEAKEN. DEEPENING SFC-850MB LOW
ACROSS THE RIO GRANDE PLAINS SATURDAY NIGHT COMBINED WITH STRONG
FRONT SURGING SOUTH INTO THE AREA WILL PROVIDE STRONG LOW LEVEL
CONVERGENCE TO OVERCOME ANY REMAINING CAP IN PLACE...ALONG WITH
CONTINUED DEEP SYNOPTIC SCALE FORCING WITH HEIGHT FALLS AND
HIGHLY DIFFLUENT 500-300MB PATTERN. ALL THIS COMBINED WITH DEEP
LAYER SHEAR PARAMETERS AND STEEP MID LEVEL LAPSE RATES IN PLACE
WILL BE SUPPORTIVE OF THE DEVELOPMENT OF A STRONG TO POSSIBLY
SEVERE LINE OF STORMS SATURDAY NIGHT INTO SUNDAY MORNING. IF THE
CAP ERODES QUICKER THAN EXPECTED SATURDAY AFTERNOON AND EVENING...
A FEW DISCREET STORMS ACROSS THE EASTERN CWA...IN THE WARM SECTOR
AHEAD OF THE FRONT...COULD ROTATE.

THE STRONG FRONT WILL RACE THROUGH THE CWA SUNDAY MORNING. GIVEN
THE DENSE NATURE OF THE AIRMASS AND STRONG COLD AIR ADVECTION...
HIGH TEMPS SUNDAY ARE LIKELY TO OCCUR IN THE MORNING WITH SHARPLY
FALLING TEMPS THROUGH THE AFTERNOON AND WINDY CONDITIONS. TEMPS
SUNDAY ARE LIKELY TO START IN THE 60S AND BY LATE AFTERNOON FALL
INTO THE 40S TO UPPER 30S ACROSS THE HILL COUNTRY AND 40S TO LOW
50S ACROSS THE I-35 CORRIDOR EAST.

THE CENTER OF THE UPPER LEVEL LOW IS FORECAST TO TRACK THROUGH THE
NORTHWEST CWA SUNDAY AFTERNOON AND INTO NORTH TEXAS BY MONDAY
MORNING. ELEVATED FORCING CONTINUES BEHIND THE FRONT SUNDAY
AFTERNOON AND NIGHT...HOWEVER THERE ARE SOME DISCREPANCIES
BETWEEN THE GFS AND ECMWF WITH HOW MUCH MID LEVEL DRY SLOTTING
OCCURS ACROSS THE CWA SUNDAY NIGHT. THE GFS IS MORE AGGRESSIVE
WITH THE DRY SLOTTING THAN THE ECMWF...WITH THE ECMWF CONTINUING
PRECIP CHANCES SUNDAY NIGHT. WE WILL HAVE TO WATCH THIS CLOSELY...
AS THE COLUMN WILL BE SUPPORTIVE OF SNOW ACROSS THE FAR NORTHWEST
CWA (VAL VERDE...EDWARDS...KERR) SHOULD THE ECMWF VERIFY.

MUCH COOLER MONDAY WITH HIGHS AT MANY LOCATIONS NOT MAKING IT OUT
OF THE 40S. A FREEZE MAY APPROACH THE I-35 CORRIDOR TUESDAY
MORNING.

STAY TUNED OVER THE HOLIDAY WEEKEND AS CONFIDENCE INCREASES
FURTHER ON THE SEVERE WEATHER POTENTIAL SATURDAY NIGHT AND
POTENTIAL FOR WINTRY MIX ACROSS THE FAR NORTHWEST CWA SUNDAY
NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              52  78  60  78  68 /   0  -   20  20  40
AUSTIN BERGSTROM INTL AIRPORT  48  79  59  79  67 /   0  -   20  20  40
NEW BRAUNFELS MUNI AIRPORT     50  80  59  80  66 /   0  -   20  20  40
BURNET MUNI AIRPORT            48  75  54  76  65 /   0   0  10  20  30
DEL RIO INTL AIRPORT           48  77  51  75  59 /   0   0   0  10  10
GEORGETOWN MUNI AIRPORT        49  77  56  77  67 /   0  -   20  20  40
HONDO MUNI AIRPORT             48  77  56  77  65 /   0   0  10  20  30
SAN MARCOS MUNI AIRPORT        50  78  59  79  66 /   0  -   20  20  40
LA GRANGE - FAYETTE REGIONAL   53  80  65  81  70 /   0  10  30  40  40
SAN ANTONIO INTL AIRPORT       52  78  60  79  68 /   0  -   10  20  30
STINSON MUNI AIRPORT           52  79  61  80  69 /   0  -   20  20  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...HAMPSHIRE
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Dec 23, 2:54 PM CST, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
254 PM CST WED DEC 23 2015

TXZ171>173-183>194-202>209-217>225-228-242100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
254 PM CST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WILL EXIST
SATURDAY AFTERNOON INTO SUNDAY MORNING ACROSS MUCH OF THE REGION
ALONG AND AHEAD OF A STRONG COLD FRONT. THE HAZARDS AND TIMING
WILL BE REFINED AS WE DRAW CLOSER TO THE HOLIDAY WEEKEND. PLEASE
STAY TUNED FOR THE LATEST CONCERNING THIS STORM POTENTIAL.
NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR THE
EXTENDED PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Dense Fog Advisories in Texas, 2015Every dense fog advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.